# SDR WVER2015042200002

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 24,794 hours, 20,795 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE A/C SIDE, LAST HINGE LUG LAND, AFT, GOUGED, APPROX .100" DIAM X .250" L.
